Posted By Bob Williamson on June 23, 1998 at 13:23:36:
My 12 year old daughter has a partial (70%) corpus on 06/24/96. We are surrently being trated at the EPi Care Center in Memphis by Georgia Montouis (5 years). We have exhausted all drugs avavilable, all drug studies, and are now on Lamictal 400mg/day and SABRIL 250 in the am and 300 mg in the pm. Ther are NO seizures during the day; only late at night 12-1 am or upon waking and going the the bathroom. If I can keep her in bed and not disturb sleep too much, and give the morning medication between 5:30-6:00am, and she goes back to sleep; most of the time there are no grand mal or ARS episodes. We have begun having many gran mal seizures in the month of June. Lat THruday eveing there were two, Last fRiday Morning there were two. We had an appointment with Dr. Montouris on Friday, June 19. We increased the medication to what I reported above. Do you have any advice about averting the early morning seizures? One other question; Is there any research proving the relationship bewteen scars in the ear from "tubes" causing a seizure disorde? Please help if you can. A concerned Dad.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.